Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Burlington, VT

July 4, 20126 counties in Vermont; Essex County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:40 PM EDT for 6 counties in Vermont; Essex County, New York. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 7:40 PM EDT (23:40 UTC)
Expired
Jul 4, 2012, 8:45 PM EDT
In force
65 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Essex County, NY, Addison County, VT, Chittenden County, VT, Orange County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 83 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 8:24 PM EDTTSTM WND DMGChimney Point, VTTREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE
Jul 4, 8:33 PM EDTTSTM WND DMG1 Wnw Bridport, VT22TREES DOWN IN BRIDPORT NEAR ROUTE 125
Jul 4, 8:49 PM EDTTSTM WND DMGChimney Point, VTTREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 6:10 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WUUS51 KBTV 042340
SVRBTV
NYC031-VTC001-007-017-021-023-027-050045-
/O.NEW.KBTV.SV.W.0051.120704T2340Z-120705T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
740 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT...
  WEST CENTRAL ORANGE COUNTY IN CENTRAL VERMONT...
  SOUTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
  SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
  ADDISON COUNTY IN CENTRAL VERMONT...
  NORTHERN RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 845 PM EDT.

* AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING ONE INCH
  DIAMETER HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
  SEVERE STORMS EXTENDED FROM BOLTON TO LEWIS...AND WERE MOVING
  SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  UNDERWOOD...MINEVILLE...LINCOLN...MORIAH...CROWN POINT CENTER...
  RIPTON...TICONDEROGA...SHOREHAM...SUDBURY...STOCKBRIDGE...
  PITTSFORD...HUBBARDTON...

THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. 
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE 
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND 
DAMAGE BUILDINGS. FOR YOUR SAFETY...TAKE COVER NOW!

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4363 7343 4381 7336 4380 7356 4415 7374
      4432 7285 4423 7277 4381 7265 4370 7258
      4362 7298 4359 7324 4358 7330 4362 7332
      4362 7336 4358 7337 4357 7342
TIME...MOT...LOC 2339Z 332DEG 34KT 4427 7282 4422 7354

$$

LOCONTO
1 follow-up statement
086 
WWUS51 KBTV 050031
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
831 PM EDT WED JUL 4 2012

NYC031-VTC001-007-017-021-023-027-050045-
/O.CON.KBTV.SV.W.0051.000000T0000Z-120705T0045Z/
WINDSOR VT-ORANGE VT-WASHINGTON VT-ESSEX NY-CHITTENDEN VT-ADDISON VT-
RUTLAND VT-
831 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...AND ADDISON...
SOUTHWESTERN WASHINGTON AND WEST CENTRAL ORANGE COUNTIES IN CENTRAL
VERMONT...AND SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
AND NORTHERN RUTLAND AND NORTHWESTERN WINDSOR COUNTIES IN SOUTHERN
VERMONT...

AT 828 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS
EXTENDED FROM RANDOLPH TO SUDBURY...AND WERE MOVING SOUTHEAST AT 40
MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  HOLDEN...GAYSVILLE...PROCTOR...EAST PITTSFORD...

THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WITH STREET FLOODING. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4363 7343 4381 7336 4380 7356 4415 7374
      4426 7315 4423 7277 4381 7265 4370 7258
      4362 7298 4359 7324 4358 7330 4362 7332
      4362 7336 4358 7337 4357 7342
TIME...MOT...LOC 0030Z 332DEG 34KT 4386 7266 4379 7322

$$

BANACOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 4, 3:54 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED JUL 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT.
PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH
PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK
FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE
FOR SUNDAY INTO NEXT MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS
AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING
PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS
SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN
HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT.
WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU
MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E
OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT
MIDNGT INTO THURSDAY MORNING.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND
COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE.
NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE
BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF
E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY.
STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL
SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850
TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH
WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS
BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/
STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR
THE CANADIAN BORDER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH
WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA
DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL
CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL
APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH
PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY
CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER
EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP
DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH
PRESSURE MIDWEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO
TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z.
WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR
CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING
HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR
NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING
ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR
FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED
WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR
BR POSSIBLE ELSEWHERE.

OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z
SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING
IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z
SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT
SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z
MONDAY...VFR UNDER HIGH PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...JN
AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED JUL 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-050845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
434 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY
IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE,
HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL
RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Local storm report, Jul 4, 7:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     ELLENBURG               44.89N  73.84W
07/04/2012                   CLINTON            NY   PUBLIC

            TREES AND POWERLINES DOWN

&&

EVENT NUMBER BTV1200210

JN
Local storm report, Jul 4, 7:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
727 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             PEASLEEVILLE            44.60N  73.67W
07/04/2012  M1.00 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV1200211

JN
Local storm report, Jul 4, 7:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
730 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND GST     BURLINGTON              44.48N  73.21W
07/04/2012  E70 MPH          CHITTENDEN         VT   TRAINED SPOTTER

            KING STREET IN DOWNTOWN BURLINGTON FLOODED

&&

EVENT NUMBER BTV1200213

JN
Local storm report, Jul 4, 7:31 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
731 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 WNW ESSEX JUNCTION    44.50N  73.12W
07/04/2012                   CHITTENDEN         VT   FIRE DEPT/RESCUE

            POWER LINES DOWN ON PEARL STREET IN ESSEX JUNCTION

&&

EVENT NUMBER BTV1200214

NEILES
Special weather statement, Jul 4, 7:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
735 PM EDT WED JUL 4 2012

VTZ003-004-006>008-010-016-050030-
CALEDONIA VT-EASTERN FRANKLIN VT-ESSEX VT-LAMOILLE VT-ORANGE VT-
ORLEANS VT-WASHINGTON VT-
735 PM EDT WED JUL 4 2012

...HEAVY RAINFALL WILL MOVE THROUGH CALEDONIA...EAST CENTRAL
FRANKLIN...EASTERN LAMOILLE...NORTHEASTERN ORANGE...NORTHEASTERN
WASHINGTON...ORLEANS AND SOUTHWESTERN ESSEX COUNTIES...

AT 730 PM EDT...ANOTHER ROUND OF HEAVY RAIN WILL MOVE THROUGH AREAS
THAT HAVE ALREADY RECEIVED OVER 2 INCHES FROM AFTERNOON
THUNDERSTORMS. THESE AREAS...SPECIFICALLY THE WALDEN AND DANVILLE
AREAS COULD SEE ANOTHER INCH OF PRECIPITATION OVER A SHORT DURATION.

VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.

TURN AROUND...DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD.

LAT...LON 4442 7168 4439 7179 4435 7181 4433 7187
      4433 7198 4428 7206 4415 7203 4411 7205
      4409 7202 4390 7216 4484 7284 4502 7220
      4501 7199

BOYD
Local storm report, Jul 4, 7:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     BURLINGTON              44.47N  73.21W
07/04/2012                   CHITTENDEN         VT   PUBLIC

            TREE DOWN ON SAINT PAUL ST IN BURLINGTON

&&

EVENT NUMBER BTV1200215

NEILES

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:44 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle, Lamoille, Orleans61 min
Jul 4, 2:29 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle61 min
Jul 4, 2:40 PM EDTSpecial Weather StatementBTVOrleans65 min
Jul 4, 3:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Franklin, Lamoille, Orleans67 min
Jul 4, 4:24 PM EDTSevere Thunderstorm WarningBTVCaledonia, Washington52 min
Jul 4, 5:06 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange44 min
Jul 4, 5:57 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille63 min
Jul 4, 6:32 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Washington, Windsor58 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Orange, Rutland, Washington and 1 more57 min
Jul 4, 7:02 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden58 min
Jul 4, 7:35 PM EDTSpecial Weather StatementBTVCaledonia, Lamoille, Orleans55 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden61 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor61 min
Jul 4, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence56 min
Jul 4, 4:00 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence60 min
Jul 4, 5:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.